# SDR 97ZZZX4173

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858CA
- Make and model: Beech 1900D
- Aircraft serial: UE72
- System (JASC): 2425 · AC Indicating System
- Part: Voltmeter
- Part number: 1143800331
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC VOLTMETER INOPERATIVE.  REPLACED INDICATOR.
